hi,i am 38 yrs old female, suffering from continous sound in ears.and am also suffering from diabetes since 10yrs.am taking allopathy medicine for diabetes and its under control.is there any treatment for it in homoeopathy.i am very much fed up of this sound at night time i cant sleep nicely because of this sound.please help me and suggest me some nice doctor in hyderabad near masab tank.plz hoping for quick response.
Welcome to Health Care Magic,
Tinnitus is not a disease but reflection of something in ear and brain,
It can be due to-Hearing loss.low thyroid levels,menier's disease,advance age,allergies,trauma to hearing apparatus.
homoeopathy treats the cause and hence cures the disease completely.consult a homoeopath for complete check up and hearing tests.
6 PILLS 3 TIMES DAILY
will help in releif.
welcome to HCM
tinnitus is not a disease but a reflection of something in ear and brain .it can be due to hearing lossthyroid dis mineers dis advance age allergis trauma to hearing aparatus .
homoeopathy always cure the cause so it is effective .consult a homoeopath for test.
take nat sulph 30
Dear I certainly would like to help but my dear the information required to select a remedy is not provided by you I would strongly insist you to find a good homoeopath around you and take his services , or you can mail me with all your symptoms,
You can depend on Homoeopathy
Take care have homoeopathic medicine,
welcome to healthcare magic forum
Tinnitus has multi facterial etilogy. So you need for a thorough check up to detect the cause. Homeopathy can be helpful depending upon the cause. for more detail you can contact email@example.com thank you
welcome to the health care magic forum,
Tinnitus may be due to some neurological cause ,are u feeling some other discomfort like giddiness ,blackout etc along with ?or have u undergone some investigations?
if so then plz send me the details at firstname.lastname@example.org.
According to the cause of the tinnitus we can treat it sucessfully with the homeopathic medications ,but you need to equally maintain u r sugar levels to normal levels through proper diet restrictions nad exercise.
hoping to have a healthy recovery through homeopathy!
sound in ears can be due to many reasons.one of then is tinnitus aurum.wat is your present haemoglobin level?
you can use light music while sleeping so that this sound doesn't disturbs you.it is difficult to suggest you medicines without examining you
I have mild tinitus (with mild hearing loss in left year since 1 year. I have tried B12 and other allopathic and also aurvedic medicines under medical supervision. My tinitus is some what reduced.Pls let me know the homeopathy medicine for complete cure from tinitus
sir i m suffering from tinnitus from last 5 years and i was under the treatment of DR. Harjeet singh at medical college tanda. but there was no good result for me. iwant to know that is it curable disease and how much time it will take to cure completely and what are the total charges of your fee. and what tests will be conducter. give me reply soon. thankyou.
i am suffering from tinnitus last 5-6 months, my MRI AND HEARING TEST IS NORMAL. I take xyzal tablet 2-3 weeks . in my ear ring volume is so high now i am taking BILOVAS Tablet but my problem is not ent. please tell me my treatment to disolve my disease.
My son just turned 12 on Nov. 22, and is 200 lbs. and 5 10. His triglycerides were 419, and cholesterol was 215. He basically gets no excercise, diabetes runs in the family. But, still, even though many people never exercise, but they don t get triglycerides that high. How worried should I be? Could it be diabetes? Could he have liver problems? Tell me what to do.
My daughter is 10 and a half years old. she was diagonised of juvenile diabetes and was in hospital for 6 days. Now she,s at home, but her sugar level are fluctuating between 80 and 250. She is on novarapid 3 times daily and lantus 1 time in the night. Please advise.
I have Diabeties type II since last 10 Years, age around 59 Yrs & I take Galvus met 50/850mg two tablets per day with 16 units of Insulin and 1 aspirin 100mg per day , Want to know is there any side affects with this Galvus tablet and combination. Thanks
I am a diabetic, and I take metformin and also fluoxetine for depression. I was wondering is it the diseases that have me itching or something else. There are no apparent rashes, although I m making scratch marks on my back with all the scratching I do. Sometimes I itch from my head to my toes. What can I do to stop this?
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.